# SDR 2008UALA03910

- Difficulty date: July 18, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 35,256 hours, 9,945 cycles
- Engine: Pwa PW4052
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 35054367
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: R, Y, J
- Precautionary procedure: D

## Discrepancy

ENG 1 HUNG START AT 43 PERCENT N2, EGT STABLE, START VALVE MESSAGE & START VALVE LIGHT DISAGREE ON OVERHEAD PANEL.  ENGINE SHUT DOWN.  GROUND CREW REPORTED LOUD BANG.  FOUND STARTER SOAKED WITH OIL. OPENED START VALVE AND THERE WAS A STEADY STREAM OF OIL OUT THE AIR EXIT VANES OF THE STARTER WITH NO ENG ROTATION.  REPLACED STARTER.
